# SDR REXA2022011900046

- Difficulty date: December 14, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670365521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT SILL STEP PLATE HAS CORROSION BETWEEN FS 761.85-785.15, PON SH670-36552-7. - REMOVED STEP PLATE IAW CRJ 700 SRM 51-41-02-001-001-A01, CORROSION FOUND TO BE OUT OF LIMITS IAW CRJ 700 SRM 53-41-23-101-001-A01. DAMAGE THROUGH PART, INSTALLED NEW STEP PLATE LH OVERWING EXIT IAW CRJ 700 SRM 51-41-02-001-001-A01, NEW PLATE INSTALLED P/N SH670-365521
